Vol 15, No 3 (2017)

December

Table of Contents

Articles

Linesearch Algorithms for Split Generalized Equilibrium Problems and Two Families of Strict Pseudo-Contraction Mappings PDF
Kiattisak Rattanaseeha, Rattanaporn Wangkeeree, Rabian Wangkeeree 581-606
A Graphical Proof of the Brouwer Fixed Point Theorem PDF
N. Chuensupantharat, Poom Kumam, Sompong Dhompongsa 607-610
Stability Analysis for Mathematical Model of Outer Rim on Avascular Tumor Growth PDF
Nuttawat Sontichai 611-627
Weak and Strong Convergence Theorems of Some Iterative Methods for Common Fixed Points of Berinde Nonexpansive Mappings in Banach Spaces PDF
Somchai Kosol 629-639
On Some Properties Paranormed Sequence Spaces Generated by Generalized Sequence Means and Core Theorems PDF
Ali Karaisa, Ümit Karabıyık 641-654
Differential Subordination for Subclasses of Analytic Functions Involving Srivastava-Attiya Operator PDF
J. K. Prajapat, T. Bulboaca 655-672
Common Fixed Points of a Finite Family of I-Asymptotically Nonexpansive Mappings by S-Iteration Process in Banach Spaces PDF
Birol Gunduz, Sezgin Akbulut 673-687
$\text{G}_\mu$-Closed Sets and $\text{G}_m$-Closed Sets in GTMS Spaces PDF
Tatsanee Wiangwiset, Chokchai Viriyapong, Butsakorn Kong-ied 689-700
Coupled Coincidence Points for Monotone Operators in $S$-Metric Spaces PDF
Somkiat Chaipornjareansri 701-720
Basic Hybrid Fixed Point Theorems for Contractive Mappings in Partially Ordered Metric Spaces PDF
Bapurao C. Dhage 721-732
Maximal Buttonings of Non-Tree Graphs PDF
Wanchai Tapanyo, Pradthana Jaipong 733-745
Common Fixed Point Theorems for Multivalued $\eta_*-\psi$-Contractive Mappings PDF
Tanusri Senapati, Lakshmi Kanta Dey 747-759
Existence of Common Fixed Points for Weakly Compatible and Cq-Commuting Maps and Invariant Approximations PDF
Gutti Venkata Ravindranadh Babu, Alemayehu Geremew Negash 761-776
The Quasi-Hadamard Product of Certain Analytic and p-Valent Functions PDF
Serap Bulut 777-781
Using Recurrence Relation to Count a Number of Perfect Matching in Linear Chain and Snake Chain Graphs PDF
Asekha Khantavchai, Thiradet Jiarasuksakun 783-795
Some Common Fixed Point Theorems For Two Weakly Compatible Mappings in Complex Valued Metric Spaces PDF
Sultan Ali 797-806
On Non-Absolute Integrals PDF
Varayu Boonpogkrong 807-818
Fixed Points of Set-Valued Mappings under Generalized Contractive Conditions in Ordered Metric Spaces PDF
Hemant Kumar Nashine, Zoran Kadelburg 819-834
Convergence Theorems Based on the Shrinking Projection Method for Hemi-relatively Nonexpansive Mappings, Variational Inequalities and Equilibrium Problems PDF
Zi-Ming Wang, Sun Young Cho, Yongfu Su 835-860
On the Positive Colored Noise Related to the Option Price from Black-Scholes Equation PDF
Amnuay Kananthai 861-872


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|